Skip to main content

A Detective Identification of Non-Linear Time Series Models

Wu, Shaomin, Huang, Ren, Wan, Dejun (1995) A Detective Identification of Non-Linear Time Series Models. Journal of Southeast University, 25 (2). pp. 1-5. ISSN 1003-7985. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:32022)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Item Type: Article
Subjects: H Social Sciences
H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Divisions > Kent Business School - Division > Department of Analytics, Operations and Systems
Depositing User: Shaomin Wu
Date Deposited: 29 Oct 2012 14:56 UTC
Last Modified: 16 Nov 2021 10:09 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/32022 (The current URI for this page, for reference purposes)
Wu, Shaomin: https://orcid.org/0000-0001-9786-3213
  • Depositors only (login required):